# SDR 2023F00336

- Difficulty date: November 9, 2023
- Submitted: November 27, 2023
- Operation: General aviation
- Aircraft: N154RR
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258375
- Aircraft time: 9,828 hours, 7,233 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM TETERBORO, NJ (KTEB), CLIMBING THROUGH FL 250, THE UPPER AND LOWER NAVIGATIONAL SCREENS ON THE CAPTAINS SIDE (LEFT), WENT BLANK. ON THE FIRST OFFICER SIDE (RIGHT), THERE WAS NO FLIGHT DIRECTOR, NO AUTOPILOT AND NO LNAV. THE FIRST OFFICER FLEW THE AIRCRAFT MANUALLY AND WE RECEIVED RADAR VECTORS FOR A DIVERSION TO NEWARK, NJ (KEWR) FOR A VISUAL APPROACH AND LANDING. AFTER LANDING AND REPORTING THE INCIDENT TO MAINTENANCE, THE CREW WAS ADVISED TO POWER DOWN THE AIRPLANE AND POWER IT BACK UP. ALL INSTRUMENTS CAME BACK ON, AND THE CREW WAS ADVISED BY MAINTENANCE TO CHECK THE POSITIONS OF ALL RELATED TOGGLE SWITCHES. AND RETURN TO THE DEPARTURE AIRPORT, (KTEB).
